Alert archive / Colorado / Flash Flood Warnings in 2021

Flash Flood Warning 60, NWS Grand Junction, CO

July 29, 2021Montezuma County, Colorado

NWS Grand Junction, CO issued this flash flood warning at Jul 29, 2021, 6:32 PM MDT for Montezuma County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2021, 6:32 PM MDT (00:32 UTC)
Expired
Jul 29, 2021, 9:45 PM MDT
In force
3 hr
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Flood severity
None

County Montezuma County, CO

The radar

The Grand Junction radar (KGJX), 169 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2021-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2021-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
2854 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

202 
WGUS55 KGJT 300032
FFWGJT
COC083-300345-
/O.NEW.KGJT.FF.W.0060.210730T0032Z-210730T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Junction CO
632 PM MDT Thu Jul 29 2021

The National Weather Service in Grand Junction has issued a

* Flash Flood Warning for...
  North Central Montezuma County in southwestern Colorado...

* Until 945 PM MDT.

* At 632 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 
  0.8 to 1.3 inches in 1 hour. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Stoner.

This includes the following highways...
	Colorado 145 between mile markers 18 and 28.

This includes the following streams and drainages...
  Dolores River, Lost Canyon Creek, Stoner Creek, Pipe Creek, West 
  Dolores River and House Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3752 10841 3758 10841 3762 10834 3759 10827
      3755 10829 3756 10832 3752 10833 3748 10837

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...0.8-1.3 INCHES IN 1 HOUR

$$

NL
1 follow-up statement
801 
WGUS75 KGJT 300349
FFSGJT

Flash Flood Statement
National Weather Service Grand Junction CO
949 PM MDT Thu Jul 29 2021

COC083-300359-
/O.EXP.KGJT.FF.W.0060.000000T0000Z-210730T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montezuma CO-
949 PM MDT Thu Jul 29 2021

...FLASH FLOOD WARNING HAS EXPIRED FOR NORTH CENTRAL MONTEZUMA 
COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flash Flood Watch remains in effect until 1200 AM MDT for a 
portion of southwest Colorado.

A Flash Flood Watch remains in effect until 1200 AM MDT for portions 
of southwest Colorado and west central Colorado.

LAT...LON 3752 10841 3758 10841 3762 10834 3759 10827
      3755 10829 3756 10832 3752 10833 3748 10837

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 6:05 PM MDT, 27 minutes earlier.

Area forecast discussion, Jul 29, 6:05 PM MDT, 27 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
605 PM MDT Thu Jul 29 2021

.SHORT TERM...(Tonight through Friday night)
Issued at 410 PM MDT Thu Jul 29 2021

High pressure remained over the southern Plains today while
counter-clockwise flow around the feature continued to carry
moisture north and northeastward across the region. Those well
versed in the region's climatology will recognize this as a
classic monsoon burst pattern. However, today there is an added
bonus in the form of mid-level shortwave trough moving northward
with the flow which has helped fire strong storms across southwest
Colorado and southeast Utah early this afternoon.

Favorable lift from the short-wave trough favors heavy rain over
the southwest corner of the forecast area, with CAMS indicating
potential mesoscale convective system in the evening. Therefore,
current Flash Flood Watch appears to be on track, especially in
light of current radar trends. This does not suggest that showers
and thunderstorms will be confined to the Four Corners region, as
there is ample moisture available for scattered to numerous storms
for most locations. The morning GJT sounding contained 1.08" of
precipitable water which is over 150 percent of normal so heavy
rain is also possible outside of the watch area, though flash
flooding is more likely to be confined to burn scars and localized
unstable steep terrain. Forcing associated with the trough is
likely to keep nocturnal storms going across northeast Utah and
northwest Colorado until near sunset.

Flow turns more southerly on Friday and deep subtropical moisture
will continue to stream across the region fueling another round of
showers and thunderstorms from late morning through the afternoon.
However, focus shifts to the Colorado mountains and adjacent
valleys in the absence of any significant dynamic forcing.
Moisture depth remains nearly unchanged so when considering
antecedent rainfall, decided to extend the Flash Flood Watch over
the San Juan Mountains northward across the central mountains, the
upper Colorado River Basin and the northern mountains as the
potential for mudslides and debris flows rises significantly
across burn scars within the region. Storms will continue well
into the evening before diminishing later in the night.

Temperatures trend lower tomorrow in response to increased
moisture and cloud cover, though overnight lows will be more
moderate.

.LONG TERM...(Saturday through Thursday)
Issued at 410 PM MDT Thu Jul 29 2021

Similar synoptic pattern will persist through Saturday, which will
maintain a strong monsoonal pull northward across the region. In,
addition weak perturbations wiggling through the western periphery
of the high will work in conjunction with ample moisture,
instability and lift to generate organized convection in the
afternoon/evening hours. The heavy rainfall threat continues for
much of the Western Slope as surface PWAT anomalies remain within
the 150-200th percentile. Upper level forcing may assist storm
motion, though as experienced over the last several days, expect
storms to fire off higher terrain with evening convection largely
driven by unresolved outflow boundaries from afternoon storms.

Atmospheric conditions will start to deviate on Sunday as the broad
trough along the eastern half of the CONUS and PacNW low start to
pinch the ridge along the spine of the Rockies. The CWA will be
sandwiched along the ridge axis with southerly winds streaming
across western Utah and northerly flow driving south along the Front
Range. The plume of tropical moisture will be squished overhead,
maintaining another round of heavy rain and slow moving storms. The
deepening low over the PacNW finally drives ridging eastward as a
series of shortwave troughs ripple across the Northern Rockies. Dry
northwest flow starts eroding mid-level moisture as early as
Tuesday, cutting off our monsoonal tap. However, it will take more
than one day to erode completely through ample, low-level moisture
in place (all we'll need for afternoon convection is a little
daytime heating to generate orographic lift and tap into the
lingering instability aloft). Models tend to dry out mountainous
terrain a little too quickly, so anticipate active weather to
continue each afternoon over higher terrain...Although, widespread
coverage will deplete substantially by the later half of the week.

In response to the monsoonal surge, max temperatures dip below
normal Saturday through Tuesday. Highs will rebound back to or above
normal temps as the ridge axis slides east of the Divide by the end
of next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 559 PM MDT Thu Jul 29 2021

Active monsoon pattern will continue. Widespread showers and
thunderstorms will linger through 09Z tonight with heavy rain,
gusty outflow winds to 40kts, small hail and frequent lightning
will accompany the stronger storms. Convection ends by sunrise,
with another round developing Friday afternoon. All sites will see
VCTS for several hours with local MVFR CIGS/VIS possible as
storms move through.

&&

.HYDROLOGY...
Issued at 410 PM MDT Thu Jul 29 2021

Localized areas of heavy rainfall are possible across the area
over the next several days. Places that have had multiple rounds
of rainfall will be more susceptible to flooding. The San Juans,
Paradox Valley, Uncompahgre Plateau, the Red Rock canyon country
of southeast Utah and southwest Colorado including Utah National
Parks and Moab remains a prime area for potential flooding with
best potential for heavy rainfall. Therefore, the Flash Flood
Watch has been expanded to include these areas of southeast/east-
central Utah as well as those portions of southwest Colorado
mentioned above. The Flash Flood Watch for the San Juans remains
in effect.

Deep moisture will continue to surge northward with the focus on
western Colorado on Friday. In coordination with surrounding
forecast offices and WPC, have expanded the Flash Flood Watch
northward from the San Juans to include the central and northern
mountains and the upper Colorado River Basin.

Additional monsoonal moisture will stream into the region through
mid next week. This will result in more widespread storm coverage
and continued threat for heavy rainfall and training storms.
Additional Flash Flood Watches may be needed so please stay up to
date on the latest forecast.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Flash Flood Watch until midnight MDT tonight for COZ017>021.

     Flash Flood Watch from Friday morning through Friday evening for
     COZ004-008>010-012-013-018-019.

UT...Flash Flood Watch until midnight MDT tonight for UTZ022-027>029.

&&

SHORT TERM...NL
LONG TERM...ERW
AVIATION...JDC
HYDROLOGY...TGJT
Hazardous weather outlook, Jul 29, 4:57 AM MDT, 13 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Grand Junction CO
457 AM MDT Thu Jul 29 2021

COZ001>014-017>023-UTZ022>025-027>029-301100-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
457 AM MDT Thu Jul 29 2021

This hazardous weather outlook is for eastern Utah and western
Colorado.

.DAY ONE...Today and Tonight

Showers and thunderstorms will become more widespread today,
beginning over the high terrain by late morning and drifting into
lower elevations late afternoon into the evening. Lightning and
heavy rainfall will be the main threats along with gusty outflow
winds and hail in the stronger storms. Flash flooding is possible
with heavy rainfall over portions of southwest Colorado and
southeast Utah. Storms will continue into the overnight hours.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Daily scattered to numerous showers and thunderstorms can be
expected each day with monsoon moisture entrenched across the
area. Storm activity and coverage looks to increase late this
week into the weekend with better potential for storms to last
through the overnight hours. Moderate to heavy rain, gusty winds
and lightning will be the primary threats with storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jul 29, 5:29 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
529 PM MDT Thu Jul 29 2021

COZ021-300015-
Four Corners/Upper Dolores River CO-
529 PM MDT Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTEZUMA COUNTY
UNTIL 615 PM MDT...

At 528 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Dolores, or 45 miles southeast of Monticello, moving
west at 15 mph.

Frequent cloud to ground lightning, nickel size hail and winds in
excess of 40 mph will be possible with this storm. In addition,
significant hail accumulation is likely.

Locations impacted include...
Lebanon, Arriola, Yellow Jacket and Lewis.

This includes U.S. Highway 491 in Colorado between mile markers 29
and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3754 10854 3737 10860 3741 10904 3767 10896
TIME...MOT...LOC 2328Z 103DEG 14KT 3748 10866

NL
Special weather statement, Jul 29, 5:44 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
544 PM MDT Thu Jul 29 2021

COZ009-300030-
Grand and Battlement Mesas CO-
544 PM MDT Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MESA COUNTY UNTIL
630 PM MDT...

At 542 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Collbran, moving west at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Mesa
including Vega State Park. Boaters and those recreating outdoors
should be prepared for quickly changing weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3932 10761 3917 10764 3919 10794 3935 10792
TIME...MOT...LOC 2342Z 097DEG 15KT 3924 10775

15
Local storm report, Jul 29, 6:03 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
603 PM MDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     DEBRIS FLOW      1 WNW REDSTONE          39.18N 107.24W
07/29/2021                   PITKIN             CO   TRAINED SPOTTER

            SEVERAL MUDSLIDES OCCURRED ON HIGHWAY 133
            NEAR REDSTONE, STRANDING MOTORISTS. DEBRIS
            DEPTH WAS 7 TO 8 FEET WITH ONE SLIDE, AND 3
            TO 4 FEET WITH ANOTHER SLIDE.

&&

JK
Special weather statement, Jul 29, 6:14 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
614 PM MDT Thu Jul 29 2021

COZ002-013-300100-
Flat Tops CO-Central Yampa River Basin CO-
614 PM MDT Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL RIO BLANCO COUNTY
UNTIL 700 PM MDT...

At 613 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles north of New Castle moving west at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central Rio
Blanco County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3994 10745 3983 10748 3983 10783 4002 10775
TIME...MOT...LOC 0013Z 100DEG 14KT 3987 10758

15
Special weather statement, Jul 29, 6:27 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
627 PM MDT Thu Jul 29 2021

COZ019-023-300115-
Southwest San Juan Mountains CO-San Juan River Basin CO-
627 PM MDT Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARCHULETA COUNTY UNTIL
715 PM MDT...

At 627 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Pagosa Springs moving west at 10 mph.

Half inch  hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pagosa Springs.

This includes the following highways...
 U.S. Highway 84 in Colorado between mile markers 16 and 27.
 U.S. Highway 160 in Colorado between mile markers 141 and 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3721 10674 3708 10680 3720 10712 3736 10696
TIME...MOT...LOC 0027Z 092DEG 8KT 3719 10688

15
Special weather statement, Jul 29, 6:31 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Grand Junction CO
631 PM MDT Thu Jul 29 2021

UTZ025-300115-
Tavaputs Plateau UT-
631 PM MDT Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAND COUNTY UNTIL
715 PM MDT...

At 630 PM MDT, Doppler radar was tracking a strong thunderstorm 27
miles northeast of Green River, moving northwest at 10 mph.

Half inch  hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Grand
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3935 11003 3935 11002 3937 11003 3938 11002
      3942 11001 3943 11002 3952 10978 3927 10969
      3919 10990 3934 11004
TIME...MOT...LOC 0030Z 154DEG 7KT 3930 10984

JDC

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:14 PM MDTSpecial Weather StatementGJTGarfield46 min
Jul 29, 6:27 PM MDTSpecial Weather StatementGJTArchuleta48 min
Jul 29, 6:38 PM MDTSpecial Weather StatementGJTGarfield52 min
Jul 29, 6:55 PM MDTAreal Flood AdvisoryGJTLa Plata, Montezuma3 hr
Jul 29, 7:00 PM MDTSpecial Weather StatementGJTMoffat45 min
Jul 29, 7:11 PM MDTAreal Flood AdvisoryGJTGarfield2 hr
Jul 29, 7:39 PM MDTSpecial Weather StatementGJTRio Blanco51 min
Jul 29, 7:48 PM MDTSpecial Weather StatementGJTLa Plata42 min
Jul 29, 7:50 PM MDTSevere Thunderstorm WarningGJTMoffat, Rio Blanco25 min
Jul 29, 7:56 PM MDTSpecial Weather StatementGJTRoutt49 min
Jul 29, 8:25 PM MDTSevere Thunderstorm WarningGJTGarfield, Rio Blanco35 min
Jul 29, 8:41 PM MDTSpecial Weather StatementGJTMontezuma49 min
Jul 29, 8:45 PM MDTFlash Flood Warning EmergencyConsiderable damage threatGJTEagle, Garfield4 hr
Jul 29, 9:42 PM MDTSpecial Weather StatementGJTMoffat48 min
Jul 29, 9:43 PM MDTSpecial Weather StatementGJTMoffat47 min
Jul 29, 9:46 PM MDTAreal Flood AdvisoryGJTMoffat3 hr
Jul 29, 10:20 PM MDTSpecial Weather StatementGJTDelta40 min
Jul 29, 10:28 PM MDTAreal Flood AdvisoryGJTMoffat3 hr
Jul 29, 10:45 PM MDTFlash Flood Warning Considerable damage threatGJTGarfield, Mesa4 hr
Jul 30, 3:44 AM MDTFlash Flood WatchGJTArchuleta, Delta, Dolores, Eagle, Garfield, Gunnison and 12 more43 hr
Jul 30, 2:09 PM MDTSpecial Weather StatementGJTRoutt36 min
Jul 30, 2:22 PM MDTSpecial Weather StatementGJTRoutt38 min
Jul 30, 3:46 PM MDTFlash Flood WarningGJTEagle3 hr
Jul 30, 3:48 PM MDTSpecial Weather StatementGJTPitkin42 min
Jul 30, 3:57 PM MDTSpecial Weather StatementGJTRio Blanco48 min
Jul 30, 3:59 PM MDTSevere Thunderstorm WarningGJTPitkin46 min
Jul 30, 4:34 PM MDTAreal Flood AdvisoryGJTGunnison100 min
Jul 30, 4:43 PM MDTAreal Flood AdvisoryGJTRio Blanco2 hr
Jul 30, 4:45 PM MDTSpecial Weather StatementGJTRio Blanco45 min
Jul 30, 4:53 PM MDTSpecial Weather StatementGJTEagle52 min
Jul 30, 5:02 PM MDTAreal Flood AdvisoryGJTRio Blanco102 min
Jul 30, 5:22 PM MDTAreal Flood AdvisoryGJTEagle97 min

Nearby

Flash Flood Warnings in Colorado, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.